The numbers of labeled colored and chromatic trees

John Riordan New York, N. Y.

TBD mathscidoc:1701.331140

Acta Mathematica, 97, (1), 211-225, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 285 downloads ] [ 0 comments ]
@inproceedings{john1957the,
  title={The numbers of labeled colored and chromatic trees},
  author={John Riordan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203147130379849},
  booktitle={Acta Mathematica},
  volume={97},
  number={1},
  pages={211-225},
  year={1957},
}
John Riordan. The numbers of labeled colored and chromatic trees. 1957. Vol. 97. In Acta Mathematica. pp.211-225. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203147130379849.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved